# SDR UPS06547220

- Difficulty date: April 17, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 21,912 hours, 14,891 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON BULKHEAD INBD SIDE HAS DEEP GOUGES LOWER CORNER.  COMPLIED WITH EA 757-5453-27-A1415.
